Rwill; The best way not sure how long or which dose you're on, But talk to your doctor and get a tapering down dose so you do not get withdrawals. Some don't have much problem but many that have been on it for longer periods of time it can be a bit hard so really the best way is to have your doctor help you. And get you some lower dose tablets. This will take a period of time you can't get off overnight so be careful. do not do it by yourself. Chuck1957
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 12 answers
Posted 16 Sep 2011 • 5 answers
Posted 15 Oct 2011 • 4 answers
Back Pain - I'm a 29 year old male with scoliosis. I'm in excellent shape, do lots of back and core?
Posted 4 Jan 2012 • 1 answer
Has there been a ban on tramadol AN 627 in the past month? I can not find a drug store in the whole?
Posted 3 Jul 2017 • 1 answer